# SDR U2RA2025020400003

- Difficulty date: January 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07618261
- Condition: Worn
- Location: Zone 200
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE DATUM AIRCRAFT, 2EA CRACKS (BOTH 0.5” LENGTH) WERE FOUND ON FUSELAGE SKIN (P/N: 65B07618 - 261) BETWEEN BSTA 338/BSTA 340 & BETWEEN STR-7L/STR-8L, AT AFT LOWER CORNER OF LHS NO. 3 FLIGHT COMPARTMENT WINDOW.
